# SDR ASMF201312012

- Difficulty date: December 16, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 27,901 hours, 10,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 80 KNOTS DUE TO RIGHT FWD OVERWING LIGHT TURNED ON.  PERFORMED THE QRH 1.14 PROCEDURE, NO CONFIRMING THE FAILURE & INITIATING AGAIN SEQUENCE OF TAKEOFF.  AT MEX, AS PRECAUTIONARY ACTION,  PERFORMED BITE TO OVERWING EXIT DOOR FLIGHT LOOK SWITCH IAW FIM 52-20 TASK 801 PROCEDURE, NO FOUND FAILURE & THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
